Home » Uncategorized » Canada Makes and Ryerson University to host Lunch & Learn: Adopting Additive Manufacturing and 3D Technologies in Canadian Organizations Event

Canada Makes and Ryerson University to host Lunch & Learn: Adopting Additive Manufacturing and 3D Technologies in Canadian Organizations Event

Adopting Additive Manufacturing and 3D Technologies in Canadian Organizations

On Wednesday, July 8, 2015 Canadian Manufacturers & Exporters’ (CME) Canada Makes and Ryerson University will be co-hosting an additive manufacturing event on Ryerson campus titled Lunch & Learn: Adopting Additive Manufacturing and 3D Technologies in Canadian Organizations.

The free event is open for registration to all interested parties, and will feature both a tour of Ryerson’s 3D printing lab and presentations by speakers from a variety of backgrounds on how to adopt and implement 3D technology in Canadian industries.

Speakers will include representatives from CME, Ryerson University faculty, Think2Thing, Objex Unlimited and others. Individual presentations will be followed by a moderated Q&A discussion.

For those interested, a tour of Ryerson’s new state-of-the-art Advanced Manufacturing, Design and 3D Printing Lab is available before or after the event, by request only.

To reserve your place contact Jarrod at: jarrod.ladouceur@ryerson.ca

The July 8th event will run from 12PM – 2PM
Cara Commons, Trs 1-148 & 1-150, 7th Floor,
Ted Rogers School Of Management,
55 Dundas Street West, Toronto ON.,

Please RSVP by registering here

Agenda

Timing Item Duration
10:30 pm – 11:30 pm Tour/ Open House for 3D-Printing Lab 60 min
12:00 pm – 12:15 pm Networking & Registration

Light lunch available

15 min
12:15 pm – 12:20 pm Welcome and Introduction

Wendy Cukier, VP Research and Innovation, Ryerson University –TBC

5 min
12:20 pm – 12:25 pm Technology Adoption/Implementation – A theoretical Introduction and Research Questions

Ojelanki Ngwenyama, Director of Institute for Innovation and Technology management – Confirmed

5 min
  Panel Discussion

The panel discussion, in association with the Canadian Manufacturers and Exporters (CME) will feature speakers from a variety of sectors and backgrounds to discuss how to adopt and implement 3D technology in Canadian industries.

45 min
  Moderator:, David Didur, Co-Founder and Design Director, Think2Thing – Confirmed 5 min
12:25 pm – 1:10 pm
  1. Paul Clipsham Director, Policy and Programs, Manufacturers & Exporters (CME)–Confirmed
10 min
 
  1. Mandad Tabrizi – Founder and CEO,Healx – Confirmed
10 min
 
  1. Steve Cory Founder and president, Objex Unlimited Inc..–Confirmed
10 min
  1. Vincent Hui – Associate Chair and Experiential Learning Director, Department of Architectural Science, Ryerson University – Confirmed
10 min
1:10 pm – 1:50 pm Question & Answer:

  1. Moderated by David Didur
40 min
1:50 pm – 1: 52 pm 3D Technology Conference Public Launch

Jarrod Ladouceur – Confirmed

2 min
1:52 pm – 1:54 pm Closing Remarks

Mohamed Elmi- Networking and mingling (Room reserved)